# SDR SWIA202053798

- Difficulty date: October 18, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LBL 9 FS 295 LONG BEAM, MARKED.  C-CHECK RO 11/1/2020.  REMOVED CORROSION, REF CRJ700 SRM.  ALL STEPS COMPLIED WITH OF FINAL REO.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  O2 SYSTEM FAILED LEAK CHECK.  SEE JOB 71033061 OP 245 MXTRANS 21761768 FOR CORRECTIVE ACTION.
